# SDR SIMA20140916004

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 24,617 hours, 20,054 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2134
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FIRST FLIGHT OF THE DAY ANTI-ICE TEST, E1 ANTI-ICE FAIL MSG APPEARED.  THE REST OF THE TEST WAS NORMAL.  R & R NR 1 ANTI-ICING VLV & CHECKED OK IAW MM 30-21-01.
